The b-weakly compactness of semi-compact operators

Aqzzouz, Belmesnaoui and Elbour, Aziz: The b-weakly compactness of semi-compact operators. Acta scientiarum mathematicarum, (76) 3-4. pp. 501-510. (2010)

[img] Cikk, tanulmány, mű
math_076_numb_003_004_501-510.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2010
Volume: 76
Number: 3-4
Page Range: pp. 501-510
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 509-510.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2016. Oct. 15. 14:09
URI: http://acta.bibl.u-szeged.hu/id/eprint/16363

Actions (login required)

View Item View Item